I do know when I was on Depakoate it was extremely sedating and that's a known side effect and Tradazone is actually used as a sleep aid in addition to an anti-depressent. Both can cause cognitive confusion as well. However each person responds differently to each medication so not everyone experiences these effects but they can occur. The best thing is to discuss this with your psychiatrist and they can adjust and/or change your medication as needed. Each medication has a specific side effect profile including how likely it is to cause sedation and cognitive confusion as well as other effects and you could ask your psychiatrist about available options that would be less likely to cause these concerns.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.